# SDR ASAA2018101626509

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,807 hours, 9,721 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243922002
- Part serial: 01018855
- Condition: Failed
- Location: Cockpit
- Part time: 51,488 hours, 22,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION MODE CONTROL LAND ALT DIGITS FAILING. GROUNDED - YES. REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE, CABIN PRESSURE CONTROL SYSTEM OPS CK GOOD REF AMM TASK 21-31-00.
